Volume 8, Issue 4
Numerical Solutions of Nonlinear Parabolic Problems by Monotone Jacobi and Gauss-Seidel Methods

I. Boglaev


Int. J. Numer. Anal. Mod., 8 (2011), pp. 599-614

Published online: 2011-08

Preview Purchase PDF 0 725
Export citation
  • Abstract

This paper is concerned with solving nonlinear monotone difference schemes of the parabolic type. The monotone Jacobi and monotone Gauss-Seidel methods are constructed. Convergence rates of the methods are compared and estimated. The proposed methods are applied to solving nonlinear singularly perturbed parabolic problems. Uniform convergence of the monotone methods is proved. Numerical experiments complement the theoretical results.

  • Keywords

Nonlinear parabolic problem monotone iterative method singularly perturbed problem uniform convergence

  • AMS Subject Headings

65M06 65H10 65F10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard